Open Access
Translator Disclaimer
August 2003 Some probability distributions in modeling DNA replication
Aimé Lachal
Ann. Appl. Probab. 13(3): 1207-1230 (August 2003). DOI: 10.1214/aoap/1060202839

Abstract

By using some quasi-renewal-like equations and functional differential equations, we explicitly compute the Laplace transforms of some random variables introduced by Cowan and Chiu in modeling the mechanism of replication of a DNA molecule [J. Appl. Probab. (1994) 31 301--308]. These Laplace transforms are expressed by means of infinite products arising in the theory of partitions.

Citation

Download Citation

Aimé Lachal. "Some probability distributions in modeling DNA replication." Ann. Appl. Probab. 13 (3) 1207 - 1230, August 2003. https://doi.org/10.1214/aoap/1060202839

Information

Published: August 2003
First available in Project Euclid: 6 August 2003

zbMATH: 1043.92010
MathSciNet: MR1994049
Digital Object Identifier: 10.1214/aoap/1060202839

Subjects:
Primary: 60K05
Secondary: 92B05 , 92C45

Keywords: Functional differential equation , infinite product , Laplace transform , renewal equation

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.13 • No. 3 • August 2003
Back to Top